Osaka Journal of Mathematics

Some SDEs with distributional drift Part I: General calculus

Franco Flandoli, Francesco Russo, and Jochen Wolf

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 40, Number 2 (2003), 493-542.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153493096

Mathematical Reviews number (MathSciNet)
MR1988703

Zentralblatt MATH identifier
1054.60069

Citation

Flandoli, Franco; Russo, Francesco; Wolf, Jochen. Some SDEs with distributional drift Part I: General calculus. Osaka J. Math. 40 (2003), no. 2, 493--542. https://projecteuclid.org/euclid.ojm/1153493096


Export citation